International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1987 / Article

Open Access

Volume 10 |Article ID 185375 | https://doi.org/10.1155/S0161171287000735

U. D. Vyas, "Isometries of a function space", International Journal of Mathematics and Mathematical Sciences, vol. 10, Article ID 185375, 5 pages, 1987. https://doi.org/10.1155/S0161171287000735

Isometries of a function space

Received24 Jul 1984
Revised16 Feb 1985

Abstract

It is proved here that an isometry on the subset of all positive functions of L1Lp() can be characterized by means of a function h together with a Borel measurable mapping ϕ of , thus generalizing the Banach-Lamparti theorem of Lp spaces.

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views49
Downloads206
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.